# SDR USAA2010071691437

- Difficulty date: July 15, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 55,679 hours, 37,261 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - FOUND SUSPECTED CRACK AFT OF WING LEFT SIDE 2 FEET AFT OF EMERGENCY LIGHT, 10 INCHES BELOW PATCH.  INSTALLED DOUBLER IAW B737 SRM 53-00-01 REPAIR 31.
